CSpace

Browse/Search Results:  1-10 of 40 Help

Selected(0)Clear Items/Page:    Sort:
THE STRUCTURE OF POSITIVE SOLUTIONS FOR A SCHRODINGER SYSTEM 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2020, 卷号: 55, 期号: 1, 页码: 343-367
Authors:  Dai, Guowei;  Sun, Yimin;  Wang, Zhi-Qiang;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Schrodinger systems  global bifurcation  multi-parameter  positive solutions  
Higher-order normal approximation approach for highly reliable system assessment 期刊论文
IISE TRANSACTIONS, 2019, 页码: 13
Authors:  Li, Zhaohui;  Yu, Dan;  Liu, Jian;  Hu, Qingpei
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
System reliability assessment  highly reliable system  Winterbottom-extended Cornish-Fisher expansion  reliability-based expansion  log-location-scale family  
The NLS(n, n) equation: Multi-hump compactons and their stability and interaction scenarios 期刊论文
CHAOS SOLITONS & FRACTALS, 2019, 卷号: 122, 页码: 25-31
Authors:  Yan, Zhenya
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Nonlinear dispersion  NLS(n, n) equation  Multi-hump compactons  Soliton-like solutions  Stability  Interactions  
Residual life prediction for complex systems with multi-phase degradation by ARMA-filtered hidden Markov model 期刊论文
QUALITY TECHNOLOGY AND QUANTITATIVE MANAGEMENT, 2019, 卷号: 16, 期号: 1, 页码: 19-35
Authors:  Sheng, Zhidong;  Hu, Qingpei;  Liu, Jian;  Yu, Dan
Favorite  |  View/Download:13/0  |  Submit date:2019/03/05
System reliability  residual life prediction  multi-phase degradation  hidden Markov model  
Symplectic Runge-Kutta methods for Hamiltonian systems driven by Gaussian rough paths 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2018, 卷号: 129, 页码: 120-136
Authors:  Hong, Jialin;  Huang, Chuying;  Wang, Xu
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Rough path  Hamiltonian system  Symplectic Runge-Kutta method  Implicit method  Pathwlse convergence rate  
A novel hierarchy of two-family-parameter equations: Local, nonlocal, and mixed-local-nonlocal vector nonlinear Schrodinger equations 期刊论文
APPLIED MATHEMATICS LETTERS, 2018, 卷号: 79, 页码: 123-130
Authors:  Yan, Zhenya
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Two families of parameters  Local, nonlocal, and mixed-local-nonlocal VNLS equations  Lax pair  Conservation laws  PT symmetry  Symmetry reductions  
Distributed Algorithm for Robust Resource Allocation with Polyhedral Uncertain Allocation Parameters 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2018, 卷号: 31, 期号: 1, 页码: 103-119
Authors:  Zeng, Xianlin;  Yi, Peng;  Hong, Yiguang
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Distributed optimization  resource allocation  robust optimization  polyhedral uncertain parameters  nonsmooth optimization  
Testing Association between Mixed Type Outcomes and Covariates Jointly by the Use of a Latent Variable 期刊论文
SCIENTIFIC REPORTS, 2017, 卷号: 7, 期号: 8006, 页码: 10
Authors:  Zhu, Jiayan;  Zhang, Wei;  Li, Qizhai;  Li, Zhengbang;  Zhu, Jiayan;  Zhang, Wei;  Li, Qizhai;  Li, Zhengbang
View  |  Adobe PDF(2766Kb)  |  Favorite  |  View/Download:16/3  |  Submit date:2018/07/30
Multi-rational and semi-rational solitons and interactions for the nonlocal coupled nonlinear Schrodinger equations 期刊论文
EPL, 2017, 卷号: 118, 期号: 6, 页码: 6
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Effects of HIV infection on CD4+ T-cell population based on a fractional-order model 期刊论文
ADVANCES IN DIFFERENCE EQUATIONS, 2017, 卷号: 92, 期号: 2017, 页码: 1-14
Authors:  Sadia,Arshad;  Dumitru,Baleanu;  Weiping Bu;  Yifa Tang(唐贻发)
View  |  Adobe PDF(2133Kb)  |  Favorite  |  View/Download:49/11  |  Submit date:2018/07/19
Fractional Derivative  Hiv Model  Finite Difference Scheme  Dynamical Analysis